# SDR IPXA2018030227044

- Difficulty date: February 27, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 82,752 hours, 15,012 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Part number: ALC8629503
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LT HORIZONTAL STAB T/E ACCESS COVER,  LOWER DOOR HINGE IS CRACKED AT  XE 178, & XE 180.  REPAIRED THE HINGE IAW EA 011-5520-01-A7154, REV I/R, AND EO MD11-5520-67620-A.
